# SDR IPXA2018012325807

- Difficulty date: January 14, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 53,410 hours, 12,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB71362
- Condition: Chafed
- Location: Bs 1149-1156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT UNDER WING FUSELAGE SKIN IS CHAFED AT BS 1149 - 1156, LONGERON 44R.  REPAIRED SKIN IAW SRM 53-40-01, REPAIR 3,  FIG  201.
